Negative Tests But I Still Think Im Pregnant

1 Replies
kirsty-anne - March 1

i used to be on the injection but that ran out last october since then ive been using the withdrawel method but the past couple of weeks i have felt bloated, my br___ts hurt,i feel sick and have had pain in my abdomin but i have taken 4 tests over the past 3 weeks and they are all negative but because i came off the injection i have had light bleeding every couple of days since december!!! i dont kno wots wrong with me am i pregnant???

 

Grandpa Viv - March 1

It sometimes takes a long time for your cycle to normalize after coming off Depo. There is no predicting when in the following year you will start to ovulate again. When this happens it will be before a good normal period gives you warning. Since withdrawal is not an effective method of contraception, there is a possibility you will end up getting a positive pregnancy test - take another couple at one week intervals. Meanwhile tell your boyfriend that his p___s is not to come anywhere near your v____a unless it is properly dressed. You might also consider using v____al spermicide (film or foam) as a backup in case of condom failure. Right now you need to hope your signs are of your body gearing up to resume normal functioning. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?